# SDR A6WA200540214

- Difficulty date: June 21, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- Aircraft time: 7,482 hours, 6,385 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 453310300
- Part serial: 6013501251
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OBLIQUE ANGLE AT FS 625, CRACKED ON AFT SIDE .5 INCHES LONG.  REMOVED OBLIQUE ANGLE LT FS 625, INSTALLED NEW SERVICEABLE ANGLE IAW SRM.  (K)
